# SDR CALA0700561

- Difficulty date: October 2, 2007
- Submitted: October 4, 2007
- Operation: Air carrier
- Aircraft: N14347
- Make and model: Boeing 7373T0
- Aircraft serial: 23585
- Aircraft time: 59,184 hours, 30,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6517684
- Condition: Cracked
- Location: Bs 294.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN L-1 DOOR CUTOUT FORWARD SIDE STA 294.5 AND STRINGER 12L WEB.  THE WEB WAS REMOVED AND REPLACED IAW ECRA 5311-01362.
